# SDR AWXA200500916

- Difficulty date: July 14, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353502
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED ATTACH CLIP AT BS 500A, STRINGER 16R CRACKED .275 INCHES IN LENGTH.  MAINTENANCE REMOVED CRACKED CLIP AT BS 500A, STRINGER 16R.  RECEIVED AND PREPARED NEW STRINGER CLIP FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0 FIG 2 & 3.  INSTALLED NEW STRINGER CLIP IAW BOEING 737-300 SRM 51-40-02-0 FIG 8 & 12.
